# SDR SWAA116218

- Difficulty date: August 28, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 78,707 hours, 64,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FRAME STUB BEAM CRACKED AT BS 616, WL 208.  REPAIRED BEAM IAW SRM AND DWG.
